# SDR MEX2003029

- Difficulty date: February 7, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N802AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Stuck
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, LEFT AFT SLIDE WAS NOT ARMED.  ARMED AND DISARMED MECHANISM OF LEFT AFT SLIDE WAS CHECKED, IT WAS STUCK.  BAR WAS REMOVED AND REINSTALLED IAW MM, TESTS CORRECT.
